Please use this identifier to cite or link to this item: http://scholarbank.nus.edu.sg/handle/10635/129536
Title: Cisapride and torsades de pointes in a pacemaker patient
Authors: Ng, K.-S.
Tham, L.-S.
Tan, H.-H.
Chia, B.-L. 
Keywords: And permanent pacemaker
Cisapride
Prolonged QT interval
Torsades de pointes
Issue Date: 2000
Citation: Ng, K.-S., Tham, L.-S., Tan, H.-H., Chia, B.-L. (2000). Cisapride and torsades de pointes in a pacemaker patient. PACE - Pacing and Clinical Electrophysiology 23 (1) : 130-132. ScholarBank@NUS Repository.
Abstract: Cisapride induced QT prolongation with consequent life-threatening arrhythmias including torsades de pointes has recently been documented but is rare. We report the case of a patient who had received permanent pacemaker therapy for complete AV block with symptomatic bradycardia dependent torsades de pointes, but suffered breakthrough torsades during cisapride therapy despite constant pacing.
Source Title: PACE - Pacing and Clinical Electrophysiology
URI: http://scholarbank.nus.edu.sg/handle/10635/129536
ISSN: 01478389
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

Page view(s)

18
checked on Sep 28, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.